# SDR SWIA201229862

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 25,972 hours, 20,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) FS 280 BULKHEAD WEB CRACKED AT LBL 10 AND RBL 10 AT FLOOR SUPPORT.   REPAIRED FS 280 BULKHEAD WEB AT LBL 10 AND RBL 10 AT FLOOR SUPPORT.
